# SDR AALA201705309054

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 95,274 hours, 15,408 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ON LEFT FORWARD INTERIOR OVERWING HATCH IS INOPERATIVE.  SECURED LOOSE TERMINAL AT L322 ON LIGHT ASSEMBLY IAW WDM 33-51-14.  OPERATIONAL CHECKED GOOD.
